# SDR EAT2003F00000

- Difficulty date: February 1, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N167SA
- Make and model: Cessna 404
- Aircraft serial: 4040639
- Engine: Cont GTSIO520F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A REPAIR FOR A EXHAUST BRACKET AND LOWER SKIN REPAIRS ON THE LEFT ENGINE NACELLE HEAT DAMAGE WAS FOUND ON THE LFET FORWARD SPAR BETWEEN WING STA CWS88-10555555.  THIS DAMAGE IS MOST LIKELY DUE TO A CRACKED EXHAUST OUTLET OFF THE TURBO DIRECTING HOT EXHAUST GASES AT THE FACTORY HEAT SHIELD.  THE FORWARD SPAR HAD A ELECTRICAL CONDUCTIVITY TEST DONE AND THE WEB IACS PERCENT WAS BEYOND LIMITS.  A FORWARD WEB SPLICE REPAIR WAS PROVIDED.  THIS DAMAGE LIKELY OCCURRED BEFORE THE EXHAUST AD WAS ISSUED, BUT WAS NEVER FOUND DUE TO THE LIMITED ACCESS TO THIS AREA.
